MathSciNet Relay Station
MathSciNet bibliographic data
MR1053348 53C05 (22E25)
Boyom, Nguiffo B. Sur les structures affines homotopes à zéro des groupes de Lie. (French) [Homotopic-to-zero affine structures of Lie groups] J. Differential Geom. 31 (1990), no. 3, 859–911.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement